Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 74, NWS Gaylord, MI

July 23, 2016

NWS Gaylord, MI issued this small craft advisory at Jul 23, 2016, 3:17 PM EDT. It took effect at Jul 24, 2016, 5:00 AM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jul 23, 2016, 3:17 PM EDT (19:17 UTC)
In effect from
Jul 24, 2016, 5:00 AM EDT
Expired
Jul 24, 2016, 9:42 PM EDT
In force
17 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

635 
WHUS73 KAPX 231917
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
317 PM EDT SAT JUL 23 2016

LSZ321-240330-
/O.NEW.KAPX.SC.Y.0074.160724T0900Z-160724T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
317 PM EDT SAT JUL 23 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 6 PM EDT SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-344>346-240330-
/O.NEW.KAPX.SC.Y.0074.160724T0900Z-160724T2200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
317 PM EDT SAT JUL 23 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 6 PM EDT SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
6 follow-up statements
112 
WHUS73 KAPX 240244
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1044 PM EDT SAT JUL 23 2016

LSZ321-241000-
/O.CON.KAPX.SC.Y.0074.160724T0900Z-160724T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1044 PM EDT SAT JUL 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM EDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM EDT
SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-344>346-241000-
/O.CON.KAPX.SC.Y.0074.160724T0900Z-160724T2200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1044 PM EDT SAT JUL 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM EDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM EDT
SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
475 
WHUS73 KAPX 240746
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
346 AM EDT SUN JUL 24 2016

LSZ321-241600-
/O.CON.KAPX.SC.Y.0074.160724T0900Z-160724T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
346 AM EDT SUN JUL 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-344>346-241600-
/O.CON.KAPX.SC.Y.0074.160724T0900Z-160724T2200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
346 AM EDT SUN JUL 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
713 
WHUS73 KAPX 241430
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1030 AM EDT SUN JUL 24 2016

LSZ321-242200-
/O.CON.KAPX.SC.Y.0074.000000T0000Z-160724T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1030 AM EDT SUN JUL 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-344>346-242200-
/O.CON.KAPX.SC.Y.0074.000000T0000Z-160724T2200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1030 AM EDT SUN JUL 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
775 
WHUS73 KAPX 241940
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
340 PM EDT SUN JUL 24 2016

LSZ321-242200-
/O.CON.KAPX.SC.Y.0074.000000T0000Z-160724T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
340 PM EDT SUN JUL 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-344>346-242200-
/O.CON.KAPX.SC.Y.0074.000000T0000Z-160724T2200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
340 PM EDT SUN JUL 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
439 
WHUS73 KAPX 241954
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
354 PM EDT SUN JUL 24 2016

LSZ321-242100-
/O.CAN.KAPX.SC.Y.0074.000000T0000Z-160724T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
354 PM EDT SUN JUL 24 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ342-344>346-250400-
/O.EXT.KAPX.SC.Y.0074.000000T0000Z-160725T0500Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
354 PM EDT SUN JUL 24 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
152 
WHUS73 KAPX 250142
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
942 PM EDT SUN JUL 24 2016

LMZ342-344>346-250245-
/O.CAN.KAPX.SC.Y.0074.000000T0000Z-160725T0500Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
942 PM EDT SUN JUL 24 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jul 23, 1:41 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jul 23, 1:41 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
141 PM EDT SAT JUL 23 2016

.UPDATE...
Issued at 1020 AM EDT Sat Jul 23 2016

All quiet, and looks to remain so for the remainder of the day.
Skies will remain mostly sunny, with just a few passing high
clouds. 12z sounding shows plenty of dry air and mixing potential
up through 760mb's, supporting inherited high temperatures well
into the 80s and lower 90s. Maintenance of weak pressure gradient
looks to allow organized lake breeze development this afternoon,
keeping the shoreline communities just a touch cooler.

&&

.SHORT TERM...(Today and tonight)
Issued at 315 AM EDT Sat Jul 23 2016

High pressure remains centered over the Great Lakes region early
this morning. Strong subsidence combined with dry air thru the
column continues to result in clear skies across our entire CWA. Dry
low level airmass combined with clear skies and light/calm winds
have allowed temps to fall thru the 60s overnight.

As we head into today...expect a near carbon copy of yesterday as
high pressure and dry air remain overhead. Today will feature sunny
skies and very warm temps. Light wind regime will again allow for
lake breeze development this afternoon.

Mid/high clouds will begin to increase from west to east this
evening well in advance of low pressure developing over the Plains.
Latest short term models still show any chances of precip will hold
off until after 06z (at least). Sharp instability and 850 mb theta E
gradients reach our far western CWA around 09z. Wind fields will
still be rather weak thru late tonight...and overall instability
will be limited thru 12z. Will better define timing of chance POPs
into our CWA overnight...focusing on best chances after 09z. Any
storms that do develop late tonight will remain sub-severe...which
matches well with SPC's Day 1 outlook for general thunder across our
western and central CWA.

Expect another very warm day across the Northwoods...with afternoon
highs ranging from the mid 80s in Eastern Upper Michigan to the
upper 80s and lower 90s across Northern Lower Michigan. Low temps
tonight will cool back into the 60s.

.LONG TERM...(Sunday through Friday)
Issued at 315 AM EDT Sat Jul 23 2016

For Sunday thru Tuesday...

Main concern: Shower and thunderstorm potential Sunday and Sunday
night.

Pattern/Expected Evolution: A low pressure system over the Canadian
Plains Sunday will trek eastward and reach James Bay by Monday
morning. The warm and somewhat humid airmass ahead of the
approaching cold front will give northern Michigan its first chance
at precipitation Sunday and then the associated cold frontal passage
Sunday night will bring the potential for some stronger storms to
impact the CWA. High pressure will build into the forecast area and
produce dry weather through the remainder of the period.

Models are already beginning to hint at an MCS forming over northern
Minnesota, splitting over northern Wisconsin, and then traversing
over western upper/Lake Superior and southern Lake Michigan before
dissipating. This scenario of course seems to play out for northern
Michigan quite a bit, lingering clouds and showers for the morning
and into the early afternoon hours, minimizing destabilization.
However, if we can manage to get some sun during the afternoon hours
and reach temperatures into the upper 80s and even the low 90s, we
may be able to realize MUCAPE and MLCAPE values in the 1250-1700
J/Kg range for the arrival of the cold front slated to arrive in
northern Michigan Sunday night, along with an accompanying weak mid-
level wave. With 0-6km bulk shear of 30-40 kts nearly parallel to
the aforementioned cold front, I would suspect a more linear form of
storm type with wind damage and heavy rain being the main threat.
Monday will see decreased cloudiness throughout the day behind the
departing cold front as high pressure and much drier air builds into
the region. This cold front will not tame the daytime temperatures
much, with highs still reaching into the low to mid 80s through
Tuesday and beyond. Lows will remain in the upper 50s to low 60s.
Precipitation-free weather will last through Tuesday as high
pressure remains overhead.

For Wednesday through Friday...

Although the flow will remain zonal and fairly weak throughout the
extended period, there will be lingering low-level moisture with
dewpoints near 60 each day. Rain and thunderstorms are in the
forecast, but it will not be a wash out by any means at all. It has
more of a look of hit and miss pop-up showers/thunder during the
afternoon and evening hours. Partly cloudy skies with diurnally
driven precipitation each afternoon. Best chances appear to be over
northern lower...especially Thursday and Friday, as better moisture
sags southward ahead of a large area of high pressure building
towards the CWA from central Canada. Highs will be a bit cooler...in
the upper 70s to low 80s, while lows will drop into the mid 50s to
near 60.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 135 PM EDT Sat Jul 23 2016

...VFR conditions into this evening gives way to much uncertainty
later tonight into Sunday...

Mainly clear skies and light winds will prevail across the TAF
locations into this evening. Deep moisture advection arrives later
tonight, likely bringing showers and thunderstorms along with it.
Still plenty of uncertainty on the exact timing or
impacts/magnitude of these shower and thunderstorms. Will
cautiously play it more optimistically for now, keeping vfr
conditions. Of course, any stronger storm activity will likely
bring periods of significantly greater impacts.

The threat for Showers and thunderstorms will continue through at
least the first half of Sunday morning, with perhaps a break
developing from west to east later during the morning hours. More
scattered thunderstorms are possible heading into Sunday
afternoon...just beyond this TAF period.

&&

.MARINE...
Issued at 315 AM EDT Sat Jul 23 2016

Winds and waves will remain below SCA criteria thru Sunday night as
high pressure pushes east of Michigan by tonight...making way for a
cold front to swing thru our state Sunday into Sunday night. No
precip is expected thru this evening. Chances of showers and storms
will increase from west to east beginning late tonight and
continuing thru Sunday night as the front moves thru.

&&

.APX Watches/Warnings/Advisories...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

UPDATE...MSB
SHORT TERM...MLR
LONG TERM...TJL
AVIATION...MSB
MARINE...MLR
Hazardous weather outlook, Jul 23, 3:12 PM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
312 PM EDT SAT JUL 23 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-241200-
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
312 PM EDT SAT JUL 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM WEST TO EAST AFTER
MIDNIGHT ACROSS THE OUTLOOK AREA. THESE STORMS ARE NOT EXPECTED
TO BE SEVERE...ALTHOUGH BRIEF GUSTY WINDS AND HEAVY RAIN WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE SUNDAY AND EARLY SUNDAY
EVENING...WITH A MARGINAL RISK FOR SEVERE STORMS ACROSS THE ENTIRE
OUTLOOK AREA. THE MAIN THREAT WILL BE BRIEF VERY GUSTY WINDS AND
LARGE HAIL.

THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER AND
RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE
MADE ONE OF THREE WAYS:

ONLINE:   WEATHER.GOV/GAYLORD
FACEBOOK: FACEBOOK.COM/NWSGAYLORD
TWITTER: TWITTER.COM/NWSGAYLORD

&&

WEATHER.GOV/GAYLORD

MSB

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.